# SDR DALA1030400176

- Difficulty date: November 3, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 92,101 hours, 13,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT STA 903 BETWEEN S20L AND S21L FRAME INNER CHORD CRACK.  REPAIR ACCOMPLISHED AS PER ERA 485486-14AD REV ORIG.  (DL76L103018)
